# SDR SCNA96244

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EXTERIOR OVERWING EMERGENCY LIGHT WAS FOUND INOP.  REMOVED AND REPLACED THE AFT LAMP, AND OPS CHECKED NORMAL.
